# SDR P5CA2021061000235

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,771 hours, 5,185 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulted
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START ENG START, LEFT VALVE LIGHT DOES NOT COME ON WITH ASSOCIATED LEFT ENG PRIM HYD PRESS LIGHT AND EICAS MSG UNTIL ENGINE START SWITCH IN AUTO AND THEN LEFT ENG START VALVE LIGHT CYCLES ON AND THEN OFF DURING LEFT ENG START, NORMAL N1 AND N2 ROTATION.( ACCOMPLISHED L-EDP OPERATION CHECK OK. THEN HYD PRESS LIGHT NORMAL PER AMM 29-11-00 AND L-ENG START VLV LIGHT DOES NOT COME ON BY ENG MOTORING. ITEM DEFERRED PER MEL 80-00-01-01, DUE 20JUN21, DMI 148341. INSTALLED INOP PLACARD.  LP 1483010: FOUND THE W5324-020-20 WIRE WAS CHAFFED FROM D24230P PLUG TO D10970 PLUG. REPAIRED THE WIRE WITH SPLICE AND CHECKED OK PER WDM 80-11-11 AND SWPM 20-30-19 ALSO REMOVED AND REPLACED K665 LEFT ENG START 1 RELAY AND THEN LEFT ENG START VALVE LIGHT CHECKED OKAY PER WDM 80-11-11 AND AMM 80-11-001/501. THIS CLEARS MDDR 148341. PLAC REMOVED. )
